advertisement
Question
Posted by: Fay | 2010-02-18

Simply Slim

I am one of the people that used the Simply Slim product and would ike to know what I can use to fluch my system, as I have been getting headaches on a daily basis, moods and very tired as well as finding it very hard to sleep at night.

Your help will be appreciated.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Fay
I am sorry to hear that you developed these side-effects from Simply Slim. Thank goodness the Medicines Control Council has suspended sales of this potentially dangerous product. Because of the seriousness of the side-effects caused by the Simply Slim tablets, I would recommend that you have a medical checkup with your gp to see if no permanent damage has been done. Theoretically the effect of the sibutramine should wear off over a few days, but rather safe than sorry, so see that dr today if possible.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Pat | 2010-02-22

Am also someone who took Simply Slim - would like to know if anyone else who took it suffered with sores on the tongue and mouth sores. Have only been able to take it for a week and then break out with sores on my tongue and inside my mouth. Also very dry lips.
Thanks, Pat

Reply to Pat
Posted by: DietDoc | 2010-02-19

Dear Fay
I am sorry to hear that you developed these side-effects from Simply Slim. Thank goodness the Medicines Control Council has suspended sales of this potentially dangerous product. Because of the seriousness of the side-effects caused by the Simply Slim tablets, I would recommend that you have a medical checkup with your gp to see if no permanent damage has been done. Theoretically the effect of the sibutramine should wear off over a few days, but rather safe than sorry, so see that dr today if possible.
Take care
DietDoc

Reply to DietDoc
Posted by: tammy | 2010-02-18

Drink lots of water 2-3 litres a day

Reply to tammy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement